# SDR HYIA20151030001

- Difficulty date: October 27, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 40,498 hours, 51,028 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Defective
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE RUDDER WAS STIFF & HARD TO MOVE IN FLIGHT.  R & R TWO AFTER RUDDER QUADRANT BEARINGS PN MS27645-10 & MS27648-16 IAW AMM JIC 22-18-32 & RELEASED FOR A FUNCTIONAL FLIGHT CHECK.  FLIGHT CHECK WAS SUCCESSFUL WITH NO FURTHER DEFECT NOTED.
